Hello, I recently found out that i have chronic gastritis due to the results of an endoscopy and ultrasound of the abdomen. He said that there is no infection just an inflammation. The doctor precribed me Nexium and said to take it for about 6 weeks and i should be good, completly healed he says. But, i am alittle skeptical about it, today is my second day taking Nexium and i actually feel worse then i did before taking it. Last night i had a very rough night, i had extreme stomach discomfot, slight nausea and i felt like i had some indigestion and gas stuck in my upper abdomen. Is this normal to be happening ? Should i continue taking the Nexium like prescribed ? Will i be completly healed after 6-8 weeks of using this PPI treatment(Nexium). I am only 23 years old and i was always a healthy kid, I just want to get back to normal.
i was throwing up for 2 months and not able to eat for a year. only soup and bread. still have bloating , nauseous feeling etc and not eating normaly.
you could try ginger slices with salt . it is anti inflamatory. and avoid spices , fatty food. sometimes if u take nexium for over a year it reduces acid in the stomach and cause in digestion all the time . HCL is needed to break down protein into amino acids. but take either nexium or prilosec for few months to heap with healing . it is a very serious problem . cell memory makes it chronic? who knows. my doctor is unable to help me so far . he says everything is normal. have you considered homeopathy? u cud email me amtx2003 at yahoo.com
hey im 21 and also suffer from chronic gastritis...i used nexium for a few months and it helped but it didnt make it go away but that doesnt mean it wont work for u..do ur treatment right and then if it doesnt work find a new doctor i guess cuz thats what im doin
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.